Codral Multi Action Cold & Flu 48 Tablets

Codral Multi Action Cold & Flu 48 Tablets

$30.99

$18.99

SKU: 395170

ADD QUANTITY


Be the first to review this product

Codral Multi Action Tablets give fast relief from 7 symptoms of cold and flu.

Codral Multi Action Tablets helps relieve symptoms such as headaches, blocked nose & fever.

Codral Multi Action Eases:

- Sore throat

- Fever

- Headaches

- Body aches and pains

- Blocked nose

- Runny nose

- Sneezing/watery eyes

Directions:

Adults & Children 12 years & over – Take 2 tablets once every 4-6 hours as necessary.

Maximum 8 tablets in 24 hours.

Do not use for children under 12 years, if you have taken paracetamol, if you have taken antihistamines.

Consult your doctor before use – if you have high blood pressure, if taking anti-depressants, if you have heart problems, if pregnant or breastfeeding, if taking other medicines for cough and cold.

Ingredients:

Each tablet contains paracetamol 500mg, codeine phosphate 9.5mg, phenylephrine hydrochloride 5mg and chlorpheniramine maleate 2mg.

Warnings:

Keep to the recommended dose. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may make you drowsy. If drowsy, do not drive or operate heavy machinery. Codeine can be addictive. Avoid alcohol.

 

Description

Codral Multi Action Tablets give fast relief from 7 symptoms of cold and flu.

Codral Multi Action Tablets helps relieve symptoms such as headaches, blocked nose & fever.

Codral Multi Action Eases:

- Sore throat

- Fever

- Headaches

- Body aches and pains

- Blocked nose

- Runny nose

- Sneezing/watery eyes

Directions:

Adults & Children 12 years & over – Take 2 tablets once every 4-6 hours as necessary.

Maximum 8 tablets in 24 hours.

Do not use for children under 12 years, if you have taken paracetamol, if you have taken antihistamines.

Consult your doctor before use – if you have high blood pressure, if taking anti-depressants, if you have heart problems, if pregnant or breastfeeding, if taking other medicines for cough and cold.

Ingredients:

Each tablet contains paracetamol 500mg, codeine phosphate 9.5mg, phenylephrine hydrochloride 5mg and chlorpheniramine maleate 2mg.

Warnings:

Keep to the recommended dose. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may make you drowsy. If drowsy, do not drive or operate heavy machinery. Codeine can be addictive. Avoid alcohol.

 

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.
Related products